# SDR AALA201602239002

- Difficulty date: February 22, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 50,849 hours, 18,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER EXIT PATH LIGHT LENS COVER BY DOOR 4R MISSING.  INSTALLED EMER LIGHT LENS COVER AT R4 DOOR IAW AMM 52-10-00.
